A fixed point formula of Lefschetz type in Arakelov geometry II: A residue formula
Annales de l'Institut Fourier, Volume 52 (2002) no. 1, p. 81-103

This is the second of a series of papers dealing with an analog in Arakelov geometry of the holomorphic Lefschetz fixed point formula. We use the main result of the first paper to prove a residue formula "à la Bott" for arithmetic characteristic classes living on arithmetic varieties acted upon by a diagonalisable torus; recent results of Bismut- Goette on the equivariant (Ray-Singer) analytic torsion play a key role in the proof.

Cet article est le second d'une série, dont l'objet est un analogue en géométrie d'Arakelov de la formule du point fixe de Lefschetz holomorphe. Nous utilisons le résultat principal du premier article pour prouver une formule des résidus "à la Bott" pour des classes caractéristiques existant sur des variétés arithmétiques munies d'une action de tore; de récents résultats de Bismut-Goette sur la torsion analytique équivariante (de Ray-Singer) jouent un rôle clé dans la preuve.

DOI : https://doi.org/10.5802/aif.1877
Classification:  14G40,  58J52,  14C40,  14L30,  58J20,  14K15
Keywords: Arakelov, analytic torsion, Bott, fixed point formula, height, Hermitian bundle
@article{AIF_2002__52_1_81_0,
     author = {K\"ohler, Kai and Roessler, Damien},
     title = {A fixed point formula of Lefschetz type in Arakelov geometry II: A residue formula},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {1},
     year = {2002},
     pages = {81-103},
     doi = {10.5802/aif.1877},
     zbl = {1001.14006},
     mrnumber = {1881571},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2002__52_1_81_0}
}
Köhler, Kai; Roessler, Damien. A fixed point formula of Lefschetz type in Arakelov geometry II: A residue formula. Annales de l'Institut Fourier, Volume 52 (2002) no. 1, pp. 81-103. doi : 10.5802/aif.1877. http://www.numdam.org/item/AIF_2002__52_1_81_0/

[AS] M.F. Atiyah; I.M. Singer The index of elliptic operators I, II, III, Ann. of Math., Tome 87 (1967), pp. 484-604 | Article | MR 236950 | Zbl 0164.24001

[B1] J.-M. Bismut Equivariant Bott-Chern currents and the Ray-Singer analytic torsion, Math. Ann., Tome 287 (1990), pp. 495-507 | Article | MR 1060688 | Zbl 0682.58045

[B2] J.-M. Bismut Equivariant short exact sequences of vector bundles and their analytic torsion forms, Comp. Math., Tome 93 (1994), pp. 291-354 | Numdam | MR 1300765 | Zbl 0817.32014

[B3] J.-M. Bismut Equivariant immersions and Quillen metrics, J. Diff. Geom., Tome 41 (1995), pp. 53-157 | MR 1316553 | Zbl 0826.32024

[BeGeV] N. Berline; E. Getzler; M. Vergne Heat kernels and Dirac operators, Springer (1992) | MR 1215720 | Zbl 0744.58001

[BGo] J.-M. Bismut; S. Goette Holomorphic equivariant analytic torsions, Geom. Funct. Anal., Tome 10 (2001), pp. 1289-1422 | Article | MR 1810746 | Zbl 0974.58033

[BGS3] J.-M. Bismut Analytic torsion and holomorphic determinant bundles III, Comm. Math. Phys., Tome 115 (1988), pp. 301-351 | Article | MR 931666 | Zbl 0651.32017

[DG] J. Dieudonné; A. Grothendieck Éléments de Géométrie Algébrique I, Springer, Grundlehren, Tome 166 (1971) | Numdam | Zbl 0203.23301

[Do] H. Donnelly Spectrum and the fixed point set of isometries I, Math. Ann., Tome 224 (1976), pp. 161-176 | Article | MR 420743 | Zbl 0319.53031

[DoP] H. Donnelly; V.K. Patodi Spectrum and the fixed point sets of isometries II, Topology, Tome 16 (1977), pp. 1-11 | Article | MR 433513 | Zbl 0341.53023

[EdGr] D. Edidin; W. Graham Localization in equivariant intersection theory and the Bott residue formula, Amer. J. Math., Tome 120 (1998) no. 3, pp. 619-636 | Article | MR 1623412 | Zbl 0980.14004

[GS3] H. Gillet; C. Soulé Characteristic classes for algebraic vector bundles with Hermitian metrics I, II, Annals of Math., Tome 131 (1990), p. 163-203 ; 205--238 | Article | MR 1038362 | Zbl 0715.14006

[GS8] H. Gillet; C. Soulé An arithmetic Riemann-Roch theorem, Inv. Math., Tome 110 (1992), pp. 473-543 | Article | MR 1189489 | Zbl 0777.14008

[Ha] R. Hartshorne Algebraic geometry, Springer (1977) | MR 463157 | Zbl 0367.14001

[K1] K. Köhler Equivariant analytic torsion on n (), Math. Ann., Tome 297 (1993), pp. 553-565 | Article | MR 1245405 | Zbl 0788.58057

[K2] K. Köhler Holomorphic torsion on Hermitian symmetric spaces, J. reine angew. Math., Tome 460 (1995), pp. 93-116 | Article | MR 1316573 | Zbl 0811.53050

[K4] K. Köhler; N. Schappacher, A. Reznikov (Ed.) Complex analytic torsion forms for torus fibrations and moduli spaces, Regulators in Analysis, Geometry and Number Theory, Birkäuser, pp. 167-205 | Zbl 02106441

[K5] K. Köhler A Hirzebruch proportionality principle in Arakelov geometry (April 2001) (Preprint Jussieu, 284) | MR 2176753

[KK] Ch. Kaiser; K. Köhler A fixed point formula of Lefschetz type in Arakelov geometry III: representations of Chevalley schemes and heights of flag varieties (to appear) | Zbl 1023.14008

[KR1] K. Köhler; D. Roessler A fixed point formula of Lefschetz type in Arakelov geometry I: statement and proof, Inv. Math., Tome 145 (2001), pp. 333-396 | Article | MR 1872550 | Zbl 0999.14002

[Ma] X. Ma Submersions and equivariant Quillen metrics, Ann. Inst. Fourier (Grenoble) (2000), pp. 1539-1588 | Article | Numdam | MR 1800127 | Zbl 0964.58025

[MR] V. Maillot; D. Roessler Conjectures sur les dérivées logarithmiques des fonctions L d'Artin aux entiers négatifs (to appear) | Zbl 1078.14519

[Thom] R.W. Thomasson Algebraic K-theory of group scheme actions, Algebraic topology and algebraic K-theory (Princeton, 1983), Princeton Univ. Press (1987) | Zbl 0701.19002